# SDR YENA2024012900106

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 58,152 hours, 20,626 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING HEAVY MAINTENANCE: N / LG SHOCK ABSORBER FAULT; REF STS W/O 3238 NR#661 & 667. PERFORMED ADJ OF NLG PROX SWITCH 24GA & 25GA TARGET LEVER. PERFORMED CHECK OF NLG SHOCK ABSORBER FLUID & PRESSURE  CHARGE IAW AMM 12-12-32-610-001-A & TSM 32-31-00-810-851-A & 32-31-00-810-842-A & 32-31-73-820-006-A OPS CHECKS GOOD ,NO DEFECTS NOTED.
